MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX30038W
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
One resolute onyx drug eluting stent was intended to be used to treat a severely calcified lesion in the rca with 80% diffuse mid-artery occlusion with thrombosis.The device was inspected with no issues.The lesion was pre-dilated with a 2.0mm x 20mm balloon.Resistance was encountered when advancing the device and excessive force was used.It was reported that the stent failed to cross the lesion and when removed was noted to be deformed.The lesion was then pre-dilated with a 3.0mm x 20mm balloon, guideliner was advanced and a 3.0mm x 38mm onyx stent was successfully placed followed by a more proximal 3.0mm x 38mm onyx stent and then another 3.50mm x 30mm onyx was placed in the proximal segment in the rca.No patient injury is reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7689038
Report Number9612164-2018-01736
Device Sequence Number1588653
Product Code NIQ
UDI-Device Identifier00643169602564
UDI-Public00643169602564
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2019
Device Catalogue NumberRONYX30038W
Device Lot Number0008895835
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer08/08/2018
09/21/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date10/03/2018
10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight114